# SDR 2006UALA01346

- Difficulty date: July 6, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 616 WL 202 LBL 65 FRAME WEB CRACKED.  REMOVED DAMAGE.  INSTALLED FILLER AND ANGLE REPAIR.
